MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG (MEDIUM); MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG (MEDIUM); MESH, SURGICAL, POLYMERIC
Model Number UPPM2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent recurrent ventral incisional hernia, multifocal repair procedure on (b)(6) 2008 and mesh x3 were implanted.It was reported that the patient underwent mesh revision on (b)(6) 2009 due to recurrent ventral incisional hernia, pain and adhesions.The patient had a previous mesh implanted on (b)(6) 2007 which is captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/04/2022 to date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 10/17/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
ULTRAPRO PLUG (MEDIUM)
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
655 ethicon circle
cornelia GA 30531
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key15541353
Report Number2210968-2022-08207
Device Sequence Number17541420
Product Code FTL
UDI-Device Identifier10705031132436
UDI-Public10705031132436
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2010
Device Model NumberUPPM2
Device Catalogue NumberUPPM2
Device Lot NumberAA8JZRZ0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date10/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale